SHERP

Elliptic Integral Solutions of the Large Deflection of a Fiber Cantilever with Circular Wavy Crimp

Cited 0 time in webofscience Cited 4 time in scopus
Authors
JUNG, JAE HO; KANG, TAE JIN; LEE, KYUNG WOO
Issue Date
2003
Publisher
SAGE Publications
Citation
Textile Res. J. 73(1), 47-54
Abstract
Solutions for the two-dimensional deflection of a crimped fiber cantile ver with circular
wavy crimp are obtained for a one-end clamped boundary under a conc ntrated inclined
load direction. The fiber is regarded as a linear elastic material. and crimp is described as
a combination of semicircular arcs smoothly connected with each other with a constant
curvature of the same magnitude and alternative sign. The inclined load direction is also
taken into account. Consequently, the solutions are expressed as the recursive forms of
elliptic integrals transformed in two different ways. These solutions conta in two different
transformed parameters involved with material and geometric parameters. We validate the
accuracy of our model by comparing it with former results for one-element straight and
semicircular beams, calculate a two-element solution, and obtain the shapes. Our results
have both technical and mathematical significance. They are directly app licable to cable
applications, reinforcing fibers in textile composites, and wavy fabrics or yarns. Our
mathematical techniques also enable us to consider three further research topics-the
multiplicity of solutions, stability evaluations of our model, and ext ensible elastica
problems.
ISSN
0040-5175
Language
English
URI
http://hdl.handle.net/10371/12414
DOI
https://doi.org/10.1177/004051750307300109
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Engineering/Engineering Practice School (공과대학/대학원)Dept. of Material Science and Engineering (재료공학부) Journal Papers (저널논문_재료공학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse